# SDR UIEA2025041600480

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Loose
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT NÂ°7, IN LINE WITH HYD ACTUATOR ROD END, EXTERNAL LOWER SKIN WITH LOOSE FASTENER HEADS( REPAIRED R/H WING SLAT #7 (P/N:114A5020-4, S/N: 001108) WING LEADING EDGE SLAT NOSE BEAM SECTION AT THE ACTUATOR RIB AREA, PERMANENT REPAIR I/A/W B737-800 BCF SRM 57-42-02-2R-2 REPAIR 2 PARG 1 THRU PARG 4 FIG 202 DETAILS C, D SHEETS 5 AND 6 AND REPLACED ACTUATOR RIB FITTING P/N: 114A7221Y2 I/A/W BCF SRM 51-10-02-0G-0 PARG 9 REFERENCE DRAWING 114A5020, SRM REV 23 DATED: MAR-10-25. NO FURTHER DEFECTS NOTED )
